# SDR 96FDEA00081

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FRAME BS 680 LBL 34 TO 45 WL 160.  CUT OUT DAMAGE ON FRAME BS 680 LBL 34 TO 45 WL 160, FABRICATED AND INSTALLED REPAIR PER FEDEX SRM 51-40-3.
